Couldn't find what you looking for?

TRY OUR SEARCH!

I have an white vaginal discharge.. On going for 1year off and on. I have been seen by 3 different MD's several times within
this time.. had std screening. I have been treated for yeast infections and bacterial vaginosis several times and recently diagnosed and treated for chlamydia my partner was treated to be safe at the same time but was tested negative.. i was negative for gonorrhea, trich, syphilis, HIV..I've had a mirena iud in for about 17 months it they keep telling me nothing is wrong now.. See the last time i went for the tests April 2010 i wasn't informed about the chlamydia til about 4 months later.. n now the discharge and nausea and headache is back.. I don't have any itching, burning, pelvic pain during intercourse or any other time and it is a musty-odorless. I really need and want to know if anyone may have a clue as to what's going on?.. I'm not looking to treat on my own but
maybe give my doctors a new direction to search for the answer to my problem. can my IUD be causing me this problem???
Thank you in advance for your helping me (:

Loading...

Hi! I'm planning to get Mirena too so I was reading about it these days. I found that you shouldn't use Mirena if you have a pelvic infection, get infections easily or have certain cancers. Less than 1% of users get a serious infection called pelvic inflammatory disease. If you have persistent pelvic or abdominal pain, see your GP. These are the common side effects I found: acne; back pain; breast pain or tenderness; changes in menstrual bleeding, spotting; changes in sex drive; dizziness, lightheadedness, bleeding, or cramping during placement; headache; nausea; vomiting; weight gain. So your problem actually could be caused by Mirena.
Reply

Loading...

I have the same problem... I've had mine for about 5 months now and I've been getting a clear or sometimes yellow dishcharge. I'm 17 and have been with the same partner for 4 years. Ever sense I got the iud this started, I'm not very sexually active so why else would this be happening? I'm worried... And I keep hearing woman are having a very hard time getting pregnant after removal for years! Thinking about getting it removed, is it really worth it? Think I'll stick with a condom!
Reply

Loading...


i have the IUD in for 4 years for the past 2 years have bin having this nasty discharge on and off no its like my period that i didnt have for 3 years i have to be wearing pads very uncomfortable its a light oderless discharge am having it remove soon and yes IUD can cause vagina discharge .i got tested for every thing but they came back negetive ..good luck keep on searching ..u mite only find the answer when you remove the T
Reply

Loading...

Took my Mirena out and was pregnant within 2 weeks, never even got the first period. Don't worry!
Reply

Loading...